DOI 10.1080/09546634.2024.2333016
A pediatric case of dupilumab-induced pustular psoriasis.
Аннотация
Dupilumab is a novel treatment agent for moderate to severe atopic dermatitis (AD) with few adverse effects. Drug-induced psoriasiform lesions are rare. We report a 4-year-old boy with AD who developed pustular psoriasis during treatment with dupilumab. Pustular psoriasis appeared within 1 week of treatment and worsened in the second week. After stopping dupilumab administration, topical corticosteroids (desonide and mometasone furoate creams) and oral desloratadine without relief. Pustular psoriasis was confirmed by pathological examination, and thiamphenicol was administered. After 2 weeks of treatment, the lesions nearly resolved without recurrence in 1-year follow-up. Dupilumab-induced pustular psoriasis is rare in children.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.